I had an upper endoscopy at the end of April which showed irritation to my esophagus from acid reflux. I've been battlig issues with anxiety and when I'm really stressed that's when I have the most symptoms from acid reflux. When I tried taking PPIs my anxiety was at an all-time high and things only seemed worse while on them. Throughout this time I've continued to have problems with my throat, ears, and sinuses bothering me. Roughly 6 weeks ago I went to my doctor and he thought my problems were due to a sinus infection and prescribed antibiotics. He also said I had a ton of fluid behind my ears. I took the antibiotics for 2 weeks yet I'm still having the same problems. When I went back to him after the 2 weeks he said I had fluid in my ears and gave me ear drops. Still my ears ache and my throat stays red and irritated looking. Sometimes it feels as though one side is a little swollen when I swallow and I'm feeling some sinus pressure.I don't want to go back to the doctor because it gives me a lot of anxiety and I'm afraid that maybe all the symptoms are just in my head - even though I know that's not really the case. Instead, I sit around worrying about it. The antibiotics didn't fix my problems so I was wondering what else it could be. Since I know that I have issues with acid reflux, is there any way it could be causing my sinus and throat issues? Should I maybe try the PPIs again to see if it would help? If you have any thoughts regarding this, please share. Thanks!
Hi...as u found out stress can and will cause u to feel worse.
PPI's take time to work, but u also had an infection....now, u r on antibiotics which kill all bacteria the good and the bad...unfortunately we need the good bacteria in order to break down the food we eat.....so u may feel bad as too little acid can feel just like when u had too much.
It is now possible that u need a probiotic...to replace the good bacteria.Ask ur dr about the diff types available and if this may be beneficial to u.
bro, im having the same problem, i have chronic nasal inflammation and mucus (clear mostly, sumtimes white specks sometimes even blood tinged) it seems to get worse when i lay down and when i wake up my ears have mucus in them i can hear it when i swallow..
eyes get bloodshot and sting too
was on PPIs i think maybe its a side effect of the PPI meds.. or maybe it is from acid reflux I dont know...
what you can do is test out using PPIs for 2 weeks and see if it takes away the sinus symptoms
if it does, then you know whats the problem, please let me know! im waiting to hear back from u
message me if u want we can talk more about this problem as i feel you and i are in the same boat.
and yes i too had anxiety issues because of withdrawal from benzodiazepine pills and i know this is not anything anxiety related just like you know its not either.. and i hate it when i get passed off like its just in my head when there is a real problem going on.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.